Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a general ratio ergodic theorem with weighted averages


Author: Ryōtarō Satō
Journal: Proc. Amer. Math. Soc. 35 (1972), 177-178
MSC: Primary 47A35; Secondary 28A65
MathSciNet review: 0303317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general ratio ergodic theorem with weighted averages is shown by utilizing a method of R. V. Chacon. The theorem contains Chacon's general ergodic theorem as a special case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 28A65

Retrieve articles in all journals with MSC: 47A35, 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0303317-7
Keywords: Linear contraction, Chacon's ergodic theorem
Article copyright: © Copyright 1972 American Mathematical Society